MathSciNet Relay Station
MathSciNet bibliographic data
MR1937790 (2003h:20105) 20K45 (22A05 22B99)
Hernández, Salvador A theorem on cardinal numbers associated with $\scr L\sb \infty$ abelian groups. Math. Proc. Cambridge Philos. Soc. 134 (2003), no. 1, 33–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement